# SDR DXTA2023060587960

- Difficulty date: June 5, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N391QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500331
- Aircraft time: 6,601 hours, 5,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 005216
- Condition: Abnormal
- Location: Zone 100
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT THE CABIN EMERGENCY LIGHTS WERE FLASHING ON AND OFF. AFTER LANDING, WITH GROUND POWER APPLIED, THE CABIN EMERGENCY LIGHTS ARE ON STEADY WITH THE EMER LT SWITCH IN ARM.  PERFORMED ISOLATED FUNCTIONAL CHECK OF EMERGENCY LIGHT BATTERY PACKS, NOTED THE #2 BATTERY TO BE DEAD. REMOVED AND REPLACED #2 EMERGENCY LIGHT BATTERY WITH A TESTED UNIT IAW PHENOM 300 AMM 33-52-01. OPERATIONAL CHECKS GOOD.
